# SDR DL76K992122

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Location: Nr 7
- Component: 321002917
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT BRAKES WERE GRABBING AND CHATTERING.  FOUND NR 7 BRAKE FAILED.  REPLACED BRAKE AND WHEEL ASSY, ACCT DAMAGED BY BRAKE.  ANTI SKID BITE CK NML.
